Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itching in glans penis region with red rashes, applied Neosprin, gives slight relief. Should continue Neomycin or try Quadriderm ?

Hello Doctor, I am 25 years old. I suddenly started feeling itch on my glans penis region and when i noticed the next morning i saw some red rashes (not much though). I started applying neosporin ointment and regularly washing with soap. For some time the rashes diminished. I missed the ointment for a day, and rubbed my penis slightly hard to suppress the itchy feeling. That evening I again noticed rashes. I am not sure whether these rashes are allergic or infectious. I didnt have sex in quite some time (and I never had unprotected sex). Should I continue putting neomycin or I should use quadriderm or is it best to visit a dermatologist?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Dear bharatravi.654, to some extent you are rt. itching at glans of penis is generally due to mixed infection , Quadriderm is good combination in such cases but it will only suppress the symptoms for few days and infection may recure the best consult dermatologist or you may try a course of antibiotics tab. cefpodom 200mg twice a day for a week with antifungal tab. zocon 150 mg once only plus your quadriderm if gets repeated thn consult a doc. nearby. and in future try to maintain good hygiene by washing with soap and water daily during bath..
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor